MathSciNet Relay Station
MathSciNet bibliographic data
MR781059 32H15 (32H10)
Mazur, T.; Pflug, P.; Skwarczyński, M. Invariant distances related to the Bergman function. Proc. Amer. Math. Soc. 94 (1985), no. 1, 72–76.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement